# SDR SCNA20160929198

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR, FWD TRUNION RETENTION NUTS SEALENT DISBONDED OR  MISSING 4 EA. NUTS. APPLIED FILLET SEAL TO SPECIAL WASHERS NUTS ON LH WINGS MLG, FWD TRUNION RETENTION NUTS.
